Alert archive / New York / Freeze Warnings in 2005

Freeze Warning 1, NWS Buffalo, NY

October 20, 2005Jefferson County, Lewis County, New York

NWS Buffalo, NY issued this freeze warning at Oct 20, 2005, 3:30 AM EDT for Jefferson County, Lewis County, New York. It took effect at Oct 21, 2005, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 20, 2005, 3:30 AM EDT (07:30 UTC)
In effect from
Oct 21, 2005, 12:00 AM EDT
Expired
Oct 21, 2005, 8:00 AM EDT
In force
8 hr
Issued by
NWS Buffalo, NY

Counties Jefferson County, NY, Lewis County, NY

The radar

The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2005-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2005-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBUF 200730
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
330 AM EDT THU OCT 20 2005

...FROST EXPECTED OVER PARTS OF THE REGION TONIGHT...

.HIGH PRESSURE WILL BRING CLEARING SKIES AND LIGHT WINDS TO THE
REGION OVERNIGHT ALLOWING TEMPERATURES TO FALL INTO THE LOW TO MID
30S IN SOME AREAS.

NYZ007-008-201530-
/X.NEW.KBUF.FZ.W.0001.051021T0400Z-051021T1200Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
330 AM EDT THU OCT 20 2005

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY. 

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE LOW 30S OVERNIGHT. 

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT ANY REMAINING VEGETATION.
ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR
OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

NYZ006-012>014-019>021-085-201530-
/X.NEW.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/
OSWEGO-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...OSWEGO...WARSAW...GENESEO...
CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...
SPRINGVILLE
330 AM EDT THU OCT 20 2005

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY. 

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE MID 30S AWAY FROM THE LAKES OVERNIGHT. 

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT ANY REMAINING
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
3 follow-up statements
000 
WWUS71 KBUF 201450
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1050 AM EDT THU OCT 20 2005

...FROST EXPECTED OVER PARTS OF THE REGION TONIGHT...

.HIGH PRESSURE WILL BRING CLEARING SKIES AND LIGHT WINDS TO THE
REGION OVERNIGHT...ALLOWING TEMPERATURES TO FALL INTO THE UPPER
20S TO MID 30S IN SOME AREAS. A WIDESPREAD FROST OR FREEZE IS
LIKELY ACROSS A GOOD PORTION OF THE AREA.

NYZ007-008-202300-
/X.CON.KBUF.FZ.W.0001.051021T0400Z-051021T1200Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
1050 AM EDT THU OCT 20 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE UPPER 20S TO LOWER 30S OVERNIGHT. THESE READINGS WILL
PRODUCE A KILLING FROST AWAY FROM LAKE ONTARIO.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED
AREA YOU SHOULD HARVEST OR PROTECT ANY REMAINING VEGETATION.
ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR
OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

NYZ006-012>014-019>021-085-202300-
/X.CON.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/
OSWEGO-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...OSWEGO...WARSAW...GENESEO...
CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...
SPRINGVILLE
1050 AM EDT THU OCT 20 2005

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE LOWER TO MID 30S AWAY FROM THE LAKES OVERNIGHT.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT ANY REMAINING
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

TMA
000 
WWUS71 KBUF 201948
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
348 PM EDT THU OCT 20 2005

...FROST EXPECTED OVER PARTS OF THE REGION OVERNIGHT...

.HIGH PRESSURE WILL BRING CLEARING SKIES AND LIGHT WINDS TO THE
REGION OVERNIGHT...ALLOWING TEMPERATURES TO FALL INTO THE UPPER
20S TO MID 30S. A WIDESPREAD FROST OR FREEZE IS LIKELY ACROSS THE
AREA.

NYZ007-008-210400-
/X.CON.KBUF.FZ.W.0001.051021T0400Z-051021T1200Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
348 PM EDT THU OCT 20 2005

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE UPPER 20S TO LOWER 30S OVERNIGHT. THE SUB FREEZING
TEMPERATURES WILL PRODUCE A HARD FREEZE AND A WIDESPREAD FROST
ENDING THE GROWING SEASON AWAY FROM LAKE ONTARIO.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA
YOU SHOULD HARVEST OR PROTECT ANY REMAINING VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER
RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

NYZ001>005-010-011-210400-
/X.EXA.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-
GENESEE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...BUFFALO...BATAVIA
348 PM EDT THU OCT 20 2005

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
FRIDAY. 

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE LOWER TO MID 30S AWAY FROM THE LAKES OVERNIGHT. AREAS OF
FROST WILL FORM AFTER MIDNIGHT...AWAY FROM THE LAKES.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT ANY REMAINING
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

NYZ006-012>014-019>021-085-210400-
/X.CON.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/
OSWEGO-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
INCLUDING THE CITIES OF...OSWEGO...WARSAW...GENESEO...
CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...ORCHARD PARK...
SPRINGVILLE
348 PM EDT THU OCT 20 2005

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT FRIDAY. 

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE LOWER TO MID 30S AWAY FROM THE LAKES OVERNIGHT. AREAS OF
FROST WILL FORM AFTER MIDNIGHT...AWAY FROM THE LAKES.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT ANY REMAINING
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

TMA
000 
WWUS71 KBUF 210155
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
955 PM EDT THU OCT 20 2005

...FROST EXPECTED OVER PARTS OF THE REGION OVERNIGHT...

.HIGH PRESSURE WILL BRING CLEARING SKIES AND LIGHT WINDS TO THE
REGION OVERNIGHT...ALLOWING TEMPERATURES TO FALL INTO THE UPPER
20S TO MID 30S. A WIDESPREAD FROST OR FREEZE IS LIKELY ACROSS THE
AREA.

NYZ007-008-211000-
/X.CON.KBUF.FZ.W.0001.051021T0400Z-051021T1200Z/
JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE
955 PM EDT THU OCT 20 2005

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE UPPER 20S TO LOWER 30S OVERNIGHT. THE SUB FREEZING
TEMPERATURES WILL PRODUCE A FREEZE AND A WIDESPREAD FROST ENDING
THE GROWING SEASON AWAY FROM LAKE ONTARIO.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. YOU SHOULD PROTECT ANY
REMAINING VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

NYZ001>006-010>014-019>021-085-211000-
/X.CON.KBUF.FR.Y.0002.051021T0400Z-051021T1200Z/
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE-
GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-
ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER...
NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...WARSAW...
GENESEO...CANANDAIGUA...JAMESTOWN...OLEAN...WELLSVILLE...
ORCHARD PARK...SPRINGVILLE
955 PM EDT THU OCT 20 2005

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL
INTO THE LOWER TO MID 30S AWAY FROM THE LAKES OVERNIGHT. AREAS OF
FROST WILL FORM LATE TONIGHT AWAY FROM THE LAKES.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. YOU SHOULD PROTECT ANY REMAINING
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this freeze warning went out at Oct 20, 3:00 AM EDT, 30 minutes earlier.

Area forecast discussion, Oct 20, 3:00 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
300 AM EDT THU OCT 20 2005

.SHORT TERM (TODAY THROUGH SATURDAY)...

A COOL FALL DAY ON TAP FOR THE REGION AS A RIDGE OF HIGH PRESSURE
BUILDS ACROSS THE EASTERN GREAT LAKES. TEMPS EXPECTED TO BE ABOUT
TEN DEGREES COOLER THAN YESTERDAY. AS THE HIGH BUILDS ACROSS THE
AREA OVERNIGHT...LIGHT WINDS AND CLEARING SKIES WILL ALLOW TEMPS TO
FALL WITH A WIDESPREAD FROST DEVELOPING ACROSS THE INTERIOR
SECTIONS. FROST ADVISORIES WILL BE ISSUED FOR THE WESTERN SOUTHERN
TIER AND INTERIOR FINGER LAKES. FREEZE WARNINGS WILL BE ISSUED FOR
THE NORTH COUNTRY.

FRIDAY WILL BE ANOTHER DRY DAY AS THE HIGH REMAINS IN CONTROL. THE
NAM AND GFS CONTINUE TO DIFFER ON THEIR SOLUTIONS ON THE TIMING OF
THE ONSET OF PRECIP FRIDAY NIGHT WITH THE NAM BRINGING THE RAIN
FURTHER NORTH QUICKER. WILL FOLLOW CONTINUITY FOR FRIDAY NIGHT
BRINGING IN A CHANCE OF RAIN FROM SOUTH TO NORTH OVERNIGHT.

&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...

THIS PERIOD WILL BE DOMINATED BY LARGE MID/UPPER LEVEL LOW OVER THE
GREAT LAKES. QUESTION THIS PERIOD WILL BE INFLUENCE...IF ANY FROM THE
REMNANTS OF HURRICANE WILMA (WE WILL HAVE TO SEE HOW MUCH IF ANY
TROPICAL MOISTURE CAN GET INTO OUR AREA). COLD AND UNSTABLE AIR MASS
GENERATED UNDERNEATH MID/UPPER LEVEL CIRCULATION WILL KEEP HIGH
CHANCE OR LIKELY PROBABILITIES IN THE FORECAST THROUGHOUT THIS
PERIOD. HARD TO PINPOINT EXACT TIMING OF HIGHEST PROBABILITY OF
PRECIPITATION. LAKE INDUCED/EFFECT PRECIPITATION WILL ALSO DEVELOP
AS 850 MB TEMPERATURES DROP TO NEAR -4C LATE IN THE PERIOD.
TEMPERATURES ALOFT AND THROUGH THE BOUNDARY LAYER MAY BE COLD ENOUGH
TO MIX IN SOME SNOW OVER THE HIGHER ELEVATIONS OF THE SOUTHERN TIER
LATE MONDAY NIGHT/EARLY TUESDAY MORNING...AS WELL AS LATE TUESDAY
NIGHT/EARLY WEDNESDAY MORNING. A DEGREE OR TWO CELSIUS COLDER THAN
MODEL FORECASTS AT 850 MB DOWN THROUGH THE BOUNDARY LAYER COULD
RESULT IN ALL SNOW OVER THE HIGHER ELEVATIONS IN THESE PERIOD.
FORECAST FOR NOW WILL CALL FOR A POTENTIAL MIX.

&&

.AVIATION...

HIGH PRESSURE OVER THE GREAT LAKES WILL MAINTAIN VFR CONDITIONS AT
THE TAF SITES THROUGH THE FORECAST PERIOD. LOW LEVEL MOISTURE WILL
KEEP CIGS IN THE MVFR RANGE AT JHW EARLY THIS MORNING BUT IT SHOULD
BECOME VFR THERE BY MID MORNING.

&&

.MARINE...

SMALL CRAFT ADVISORIES HAVE BEEN DISCONTINUED FOR LAKE ONTARIO AS
WINDS AND WAVES HAVE DROPPED BELOW ADVISORY CRITERIA.

&&

.NY...FROST ADVISORY TONIGHT NYZ006-011>013-019>021-085
      FREEZE WARNING TONIGHT NYZ007-008.
.MARINE...SMALL CRAFT ADVISORY DISCONTINUED LOZ042>045.

&&

SHORT TERM...JML
LONG TERM...TMA
AVIATION/MARINE...JJP
Hazardous weather outlook, Oct 19, 5:36 AM EDT, 21 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
536 AM EDT WED OCT 19 2005

LEZ020-040-041-200945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
536 AM EDT WED OCT 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FROM NOON THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ061-200945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
536 AM EDT WED OCT 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-SLZ022-024-200945-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-

SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
524 AM EDT WED OCT 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FROM MIDDAY TODAY THROUGH
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ001>005-010>014-085-200945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-
GENESEE-WYOMING-LIVINGSTON-ONTARIO-SOUTHERN ERIE-
536 AM EDT WED OCT 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

INLAND FROST IS EXPECTED IN THE NORMALLY COLDEST AREAS THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ019>021-200945-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
536 AM EDT WED OCT 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

INLAND FROST IS EXPECTED THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-200945-
OSWEGO-JEFFERSON-LEWIS-
536 AM EDT WED OCT 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEW YORK AND THE ADJOINING WATERS OF LAKE ERIE...LAKE ONTARIO...
AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD INLAND FROST IS EXPECTED THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

SAGE

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 3:30 AM EDTFrost AdvisoryBUFAllegany, Cattaraugus, Chautauqua, Erie, Livingston, Ontario and 2 more29 hr

Nearby

Freeze Warnings in New York, 2005Every freeze warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.